# SDR ABXA9900636

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46113
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2537716
- Condition: Corroded
- Location: Bs 1140
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UNDERSIDE OF FRAME AT STATION 1140 BETWEEN LONGERONS 33 AND 34 RIGHT.  REPAIRED IAW ABX REA D853-31948MR.
